# SDR SIMA200417001

- Difficulty date: June 15, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 1010861
- Condition: Odor
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A BURNING ODOR IN AIRCRAFT.  MAINTENANCE FOUND THE ODOR COMING FROM THE PASSENGER DOOR ENTRY LIGHT.  LIGHT ASSEMBLY WAS REMOVED AND REPLACED IAW MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
